MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM
Model Number 866148
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged currently, nursing staff are able to administer medications above the prescribed dose with no warning.No adverse event occurred.

Brand Name
INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0
Common Device Name
CLINICAL INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9363131
Report Number1218950-2019-08907
Device Sequence Number11381141
Product Code DXJ
UDI-Device Identifier00884838075153
UDI-Public(01)00884838075153
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1